# SDR ASAA2016090817976

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 8,412 hours, 2,762 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LT FMC FAILURE WITH VTK FLAG.  ACFT GROUNDED.  FMC-LT SHOWS PROGRAM FAULT FOR PREVIOUS FLIGHT, NO OTHER MESSAGE.  ACCOMPLISHED FIM 34-61,  TASK 807 INITIAL EVALUATION, FMC GROUND TEST PASSED.
